Alert archive / Texas / Wind Advisories in 2008

Wind Advisory 22, NWS Fort Worth, TX

June 4, 200846 counties in Texas

NWS Fort Worth, TX issued this wind advisory at Jun 4, 2008, 2:24 AM CDT for 46 counties in Texas. It took effect at Jun 4, 2008, 10:00 AM CDT. It was in force for 40 hr.

The area

The counties it named.

The facts

Issued
Jun 4, 2008, 2:24 AM CDT (07:24 UTC)
In effect from
Jun 4, 2008, 10:00 AM CDT
Expired
Jun 6, 2008, 2:17 AM CDT
In force
40 hr
Issued by
NWS Fort Worth, TX
All 46 counties

Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 07:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 7.4 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2008-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1062 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2008-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 155 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1062 J/kg
Mixed-layer CIN
-389 J/kg
Mixed-layer LCL
2154 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
155 m²/s²
0-3 km storm-relative helicity
292 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KFWD 040724
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
224 AM CDT WED JUN 4 2008

...WIND ADVISORY 10 A.M. TO 10 P.M. FOR ALL OF NORTH TEXAS
TODAY...

.BY LATE MORNING SOUTH WINDS WILL INCREASE TO 25 TO 30 MPH WITH
HIGHER GUSTS. A FEW AREAS...ESPECIALLY WEST OF INTERSTATE 35...WILL
SEE SOME GUSTS TO 40 MPH DURING THE AFTERNOON.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-042000-
/O.NEW.KFWD.WI.Y.0022.080604T1500Z-080605T0300Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
224 AM CDT WED JUN 4 2008

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM
CDT THIS EVENING. 

BY LATE MORNING SOUTH WINDS WILL INCREASE TO 25 TO 30 MPH WITH
HIGHER GUSTS. A FEW AREAS...ESPECIALLY WEST OF INTERSTATE 35...WILL
SEE SOME GUSTS TO 40 MPH DURING THE AFTERNOON.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

$$
5 follow-up statements
000 
WWUS74 KFWD 041928
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
228 PM CDT WED JUN 4 2008

...WIND ADVISORY THROUGH 9 PM THURSDAY FOR ALL OF NORTH TEXAS...

.SOUTHERLY WINDS FROM 25 TO 30 MPH WITH GUSTS UP TO 40 MPH WILL
CONTINUE THROUGH THURSDAY EVENING.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-051100-
/O.EXT.KFWD.WI.Y.0022.000000T0000Z-080606T0200Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
228 PM CDT WED JUN 4 2008

...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM CDT THURSDAY...

SOUTH WINDS FROM 25 TO 30 MPH WITH GUSTS UP TO 40 MPH WILL
CONTINUE THROUGH THURSDAY EVENING. THE HIGHEST GUSTS ARE EXPECTED
ALONG AND WEST OF INTERSTATE 35.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30
MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA
CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE
ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER
LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG
WINDS.

$$

SCHULTZ
000 
WWUS74 KFWD 051036
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
536 AM CDT THU JUN 5 2008

...WIND ADVISORY THROUGH 9 PM THURSDAY FOR ALL OF NORTH TEXAS...

.SOUTHERLY WINDS FROM 25 TO 30 MPH WITH GUSTS UP TO 40 MPH WILL
CONTINUE THROUGH THURSDAY EVENING.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-052000-
/O.CON.KFWD.WI.Y.0022.000000T0000Z-080606T0200Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
536 AM CDT THU JUN 5 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...

SOUTH WINDS FROM 25 TO 30 MPH WITH GUSTS UP TO 40 MPH WILL
CONTINUE THROUGH THURSDAY EVENING. THE HIGHEST GUSTS ARE EXPECTED
ALONG AND WEST OF INTERSTATE 35...WITH SOME GUSTS ABOVE 45 MPH
EXPECTED IN NORTHWEST NORTH TEXAS.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

$$
000 
WWUS74 KFWD 051938
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
238 PM CDT THU JUN 5 2008

...WIND ADVISORY THROUGH 9 PM THURSDAY FOR ALL OF NORTH TEXAS...

.SOUTHERLY WINDS FROM 25 TO 30 MPH WITH SOME GUSTS OVER 40 MPH
WILL CONTINUE THROUGH THURSDAY EVENING.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-060200-
/O.CON.KFWD.WI.Y.0022.000000T0000Z-080606T0200Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
238 PM CDT THU JUN 5 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. 

SOUTH WINDS FROM 20 TO 30 MPH WITH GUSTS OVER 40 MPH WILL CONTINUE
THROUGH THIS EVENING. THE HIGHEST GUSTS WILL OCCUR ALONG AND WEST
OF INTERSTATE 35...WHERE SOME GUSTS ABOVE 45 MPH WILL OCCUR.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

$$

58
000 
WWUS74 KFWD 060100
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
800 PM CDT THU JUN 5 2008

...WIND ADVISORY THROUGH 4 AM FRIDAY FOR ALL OF NORTH TEXAS...

.SOUTHERLY WINDS FROM 25 TO 35 MPH WITH SOME GUSTS OVER 40 MPH
WILL CONTINUE THROUGH THE OVERNIGHT HOURS.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-060900-
/O.EXT.KFWD.WI.Y.0022.000000T0000Z-080606T0900Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
800 PM CDT THU JUN 5 2008

...WIND ADVISORY NOW IN EFFECT UNTIL 4 AM CDT FRIDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 AM CDT FRIDAY. 

SOUTH WINDS FROM 25 TO 35 MPH WITH GUSTS OVER 40 MPH WILL CONTINUE
THROUGH EARLY FRIDAY MORNING. THE HIGHEST GUSTS WILL OCCUR ALONG AND
WEST OF INTERSTATE 35...WHERE SOME GUSTS ABOVE 45 MPH WILL OCCUR.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

$$
000 
WWUS74 KFWD 060717
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
217 AM CDT FRI JUN 6 2008

...WIND ADVISORY FOR NORTH TEXAS CANCELLED...

.ALTHOUGH WINDS WILL CONTINUE AT 15 TO 25 MPH THROUGH THE
NIGHT AND LIKELY THROUGH THE DAY AS WELL...THIS IS BELOW ADVISORY
CRITERIA AND THE WIND ADVISORY IS CANCELLED.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-060830-
/O.CAN.KFWD.WI.Y.0022.000000T0000Z-080606T0900Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
217 AM CDT FRI JUN 6 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS CANCELLED THE WIND
ADVISORY. 

ALTHOUGH WINDS WILL CONTINUE AT 15 TO 25 MPH THROUGH THE
NIGHT AND LIKELY THROUGH THE DAY AS WELL...THIS IS BELOW ADVISORY
CRITERIA AND THE WIND ADVISORY IS CANCELLED..

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Jun 3, 8:05 PM CDT, 6 hours 19 minutes earlier.

Area forecast discussion, Jun 3, 8:05 PM CDT, 6 hours 19 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
805 PM CDT TUE JUN 3 2008

.UPDATE...
WIND SPEEDS WILL CONTINUE TO DECREASE THIS EVENING BUT SHOULD REMAIN
ON THE BREEZY SIDE.  WIND SPEEDS WILL INCREASE AGAIN OVERNIGHT AS
SOME MOMENTUM IS TRANSFERED DOWN FROM A 40+ KNOT LOW LEVEL JET. WILL
HOLD OFF ON ISSUING ANOTHER WIND ADVISORY AS SPEEDS SHOULD STAY JUST
BELOW CRITERIA.

OTHER THAN REMOVING THE WIND ADVISORY WORDING...WILL MAKE SOME MINOR
CHANGES TO THE HOURLY GRIDS BASED ON CURRENT TRENDS.

.79...
&&

.AVIATION...
619 PM
00Z TAF PACKAGE
SIMILAR AVIATION CONDITIONS WILL CONTINUE FOR THE NEXT 24 HOURS
WITH STRONG AND GUSTY SOUTHERLY WINDS CONTINUING AND STRATUS
RETURNING TO PARTS OF NORTH TEXAS. WILL SEE A SLIGHT DIMINISHING
OF THE GUSTY WINDS TONIGHT BUT WIND SPEEDS WILL INCREASE AGAIN
TOMORROW MORNING WITH SPEEDS AOA TODAY. STRATUS WILL CREEP BACK
INTO NORTH TEXAS OVERNIGHT BUT WILL LIKELY ONLY AFFECT KACT AGAIN.
WITH LOW LEVEL JET STILL MAINTAINING A SLIGHT SOUTHWESTERLY
COMPONENT...THINK MOST STRATUS WILL STAY EAST OF METROPLEX
AIRPORTS BUT WILL CONTINUE WITH TEMPO FOR NOW. WILL MONITOR WINDS
THROUGH THE EVENING FOR POSSIBLE LLWS ISSUES AS THE WINDS
DIMINISH. AIRPORT WEATHER WARNINGS FOR STRONG WINDS APPROACHING
35 KTS MAY BE NEEDED FOR KDFW TOMORROW.

82/JLD

&&

.PREV DISCUSSION... /ISSUED 331 PM CDT TUE JUN 3 2008/

DISCUSSION...
WINDY...VERY WARM... AND DRY WEATHER IS EXPECTED TO CONTINUE FOR
THE NEXT FEW DAYS AS A DRY WEATHER WITH WARM NIGHTS AND HOT DAYS
ARE EXPECTED. WE HAVE SEEN GUSTY SOUTHERLY WINDS OF 20 TO 30 MPH
TODAY WITH GUSTS OF 35 TO 40 MPH IN SOME SPOTS. THESE WINDS
SHOULD FALL BELOW WIND ADVISORY CRITERIA AFTER SUNSET...BUT WILL
INCREASE ONCE AGAIN ON WEDNESDAY. THUS A NEW WIND ADVISORY WILL
LIKELY BE ISSUED ON THE OVERNIGHT SHIFT FOR WEDNESDAY. WE WILL BE
NEAR WIND ADVISORY CRITERIA ONCE AGAIN THURSDAY. THE UPPER RIDGE
THAT HAS BEEN DOMINATING THE WEATHER ACROSS NORTH TEXAS WILL
WEAKEN AS A TROUGH THAT IS CURRENTLY OFF THE PACIFIC NORTHWEST
DIGS SOUTHEAST INTO COLORADO BY THURSDAY. THIS TROUGH WILL THEN
MOVE EAST ACROSS THE NORTHERN AND CENTRAL PLAINS. WE WILL SEE A
SLIGHT CHANCE OF THUNDERSTORMS NEAR THE RED RIVER THURSDAY NIGHT
AND ACROSS THE CENTRAL AND EAST FRIDAY AS THE TAIL END OF THE
TROUGH SLIDES TO THE EAST. DRY WEATHER IS THEN EXPTECTED FOR
SATURDAY THROUGH THE EARLY PART OF NEXT WEEK.  #58

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  77  97  77  94  76 /   0   5   5  10  10
WACO, TX              75  96  77  94  77 /   0   5   5  10  10
PARIS, TX             72  92  74  92  73 /   0   5   5  10  10
DENTON, TX            75  97  76  93  75 /   0   5   5  10  10
MCKINNEY, TX          75  95  77  92  75 /   0   5   5  10  10
DALLAS, TX            76  96  76  93  76 /   0   5   5  10  10
TERRELL, TX           75  94  76  92  75 /   0   5   5  10  10
CORSICANA, TX         74  95  77  92  76 /   0   5   5  10  10
TEMPLE, TX            74  95  76  93  76 /   0   5   5  10  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: TXZ091>093-100>104-115>120-129>134-141>145-156>159.

&&

82/79
Hazardous weather outlook, Jun 3, 8:23 PM CDT, 6 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
823 PM CDT TUE JUN 3 2008

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-041100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
823 PM CDT TUE JUN 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WINDS OF 20 TO
30 MPH WITH HIGHER GUSTS WILL CONTINUE WEDNESDAY AND THURSDAY.

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS GENERALLY ALONG AND NORTH
OF A LINE FROM BRECKENRIDGE TO HILLSBORO TO CENTERVILLE THURSDAY
NIGHT AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED.

92/82

Nearby

Wind Advisories in Texas, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.